Clinical Information Management
System Support and Connectivity
Digital Imaging Track
Wednesday Schedule - October 10, 2012

 

Wednesday Morning Scientific Sessions

View the session presentations

7:30 - 8:55 am

Six Scientific Abstract Presentations

(15 minutes each)

Regency Ballroom A, Acapulco Room, Toronto Room, New Orleans Room

Six Scientific Abstract Presentations

(15 minutes each)

Regency Ballroom A, Acapulco Room, Toronto Room, New Orleans Room

Six Scientific Abstract Presentations

(15 minutes each)

Regency Ballroom A, Acapulco Room, Toronto Room, New Orleans Room

 

Wednesday Morning Breakout Sessions 

 

Clinical Information Management Track

ACAPULCO ROOM

System Support and Connectivity Track

TORONTO ROOM

Digital Imaging Track

REGENCY BALLROOM A

 

 

Moderator:

Walter Henricks

 

 

Moderator:

Raymond Aller

 

Moderator:

Stephen Hewitt

 

9:00 - 9:40 am

 

Diagnostic Error and IT Strategies for Mitigating Risk

View PDF

 Paul Epner

 

Positive Patient Identification

View PDF

 Raymond Aller


Whole Slide Imaging: The Canadian Experience

View PDF

Sylvia Asa

 

9:40 - 10:20 am

 

Identifying and Resolving Failure Modalities in LIS/EHR

View PDF

Terri Darcy

 


BIRN Pathology Workbench and Virtual Slide Tools

View PDF

Karl Helmer

 
Multiplexing and Image Analysis in Pathology

Richard Levenson

 10:20 - 11:20 am

 

 Break and Browse Exhibits 

 

11:20–Noon

 

Relevance of Meaningful Use Rules for Lab Professionals 

View PDF

Walter Henricks

 

 

CDC Communication in Informatics Workgroup:  Update and Current Status

View PDF

Nancy Cornish and MariBeth Gagnon

 


Whole Slide Imaging: Next Steps

View PDF

Steve Hewitt

 

12:00 - 1:00 pm

 

Lunch Break

 

 

Wednesday  Plenary Lectures

Theme: Personalized Medicine

Moderator:  Raymond Aller

REGENCY BALLROOM A

 1:00 - 1:05 pm

Opening Welcome: Jay Hess

Chairman, Department of Pathology, University of Michigan

 1:05 - 1:50 pm

The Diagnostic Management Team:  How it Works and Its Clinical and Financial Implications

View PDF

Michael Laposata

 

1:50 - 2:35 pm

The Roles of the Labs and IT in the Evolution of Precision Medicine

View PDF

Peter Dysert

 2:35 - 3:20 pm

Genomic and Molecular Pathology: The Pursuit of Content-Rich Reports

View PDF

Kojo Elenitoba-Johnson

 3:20 - 4:10 pm

 

Break - Browse Exhibits, and E-poster Presentations

 

Clinical Information Management Track

ACAPULCO ROOM

System Support and Connectivity Track

TORONTO ROOM

Digital Imaging Track

REGENCY BALLROOM A

 

 

Moderator:

Myra Wilkerson

 

Moderator:

Bruce Friedman

 

Moderator:

Stephen Hewitt

 4:10 - 4:50 pm

 

Clinical Outcomes and the Lab Database

View PDF

JiYeon Kim

 

Relevance of the Cloud for Lab Computing (no audio for first 7:40 minutes)

View PDF

Sonny Varadan

 

 

4:50 - 5:30 pm

 

Lab Innovation Fueled by IT

View PDF

Myra Wilkerson

 

Lab Computing in a Developing Country

View PDF

Joy Mammen

 

Whole Slide Imaging:

Faculty Panel and Audience Discussion

 

Conference Adjournment for the Day

5:30 - 7:30 pm

Opening Wine and Cheese Reception

Regency B,C,D - Exhibitor Ballroom

 

Copyright 2009 | Site by UMC Web Team